# SDR DHL2003604702

- Difficulty date: May 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON AFT LWR CORNER OF FWD SERVICE DOOR JAMB.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 14, SHEET 2, TR 53-127, DWG 5750776, DWG SR08530021.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED AREA AND FABRICATED FILLER AND 2 DOUBLERS IAW SRM 53-2-0 FIG 14, SHEET 2, TR 53-127, DWG 5750776, DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLERS WITH NEW FASTENERS IAW SRM 53-2-0 FIG 14, SHEET 2, TR 53-127, DWG 5750776, DWG SR08530021, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
